# SDR UALA2010111004177

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,635 hours, 23,796 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT UNDERWING FURTHEREST INBD FUEL PANEL LEAKING FUEL. TIGHTENED PANEL NO HELP. REMOVED CENTER TANK ACCESS PANEL 531AB. FOUND PANEL 531AB REMOVED. REINSTALLED PANEL.
